Pacific Journal of Mathematics

Commutative non-Archimedean $C^{\ast}$-algebras.

Gerard J. Murphy

Article information

Source
Pacific J. Math., Volume 78, Number 2 (1978), 433-446.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102806141

Mathematical Reviews number (MathSciNet)
MR519764

Zentralblatt MATH identifier
0393.46054

Subjects
Primary: 46P05
Secondary: 46J99: None of the above, but in this section

Citation

Murphy, Gerard J. Commutative non-Archimedean $C^{\ast}$-algebras. Pacific J. Math. 78 (1978), no. 2, 433--446. https://projecteuclid.org/euclid.pjm/1102806141


Export citation

References

  • [1] I. Kaplansky, The Weerstrass theorem in fields with valuation, Proc. Amer. Math. Soc, 1 (1950), 356-357.
  • [2] G. J. Murphy, Non-archimedean Banach algebras, (Thesis) University of Cambridge, (1977).
  • [3] L. Narici, E. Beckenstein, and G. Bachman, FunctionalAnalysisandValuation Theory, Marcel Dekkar, New York, (1971).
  • [4] A. van Rooij, Non-archimedean functionalanalysis, Dept. of Mathematics of the Catholic University, Nijmegen, (1973).
  • [5] A. van Rooij and W. Schikhof, Non-archimedean commutativeC*-algebras,Indaga- tiones Math., 35 (Fasciculus 4) (1973), 381-389.